# SDR GTIA2022090636640

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 56,169 hours, 25,794 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ON DESCENT ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )--
